Our expert says:
Sorry to hear about your bad experience - doctors should never be "unavailable" without providing a locum or covering doc to handle urgent inquiries ( obviously there are various good reasons why one individual doc might not always be available ).
Whenever meds are changed, there should be a full discussion of why this is, what to expect from the new meds, and, for instance, a reminder that side-effects are uually worst in the first couple of weeks, and what to expect and how to handle it.
I think you should change your shrink, and see a new psychiatrist for a fresh assessment of the situation and a full discussion of your treatmentoptions, which should include CBT style counselling as well as medicines.
I am absolutely certain that you can be helped to feel a great deal better than this. I understand that you feel nervous about confiding in a new specialist, but it will be well worth it, and your discussions with a doc are confidential, and they are there to help, not to judge you.
What you describe must be very distressing indeed, but if you can continue to pluck up your courage and persist in seeking a proper specialist and working with the doc to use treatment to improve this situation, you will be able within weeks to be feeling improved, and probably a good deal better within months. You're worth it
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.